MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM
Catalog Number TCR-111-SPEC
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has stiffness.Revision surgery is planned to exchange the poly inserts.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient has stiffness.Revision surgery is planned to exchange the poly inserts.

Brand Name
ITOTAL G2
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8226053
Report Number3004153240-2019-00014
Device Sequence Number16601123
Product Code JWH
UDI-Device IdentifierM572TCR111SPEC021
UDI-Public+M572TCR111SPEC021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTCR-111-SPEC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR